# SDR QXEA2021042200193

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 8,182 hours, 5,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED L1 DOOR HARD TO CLOSE AND OPEN. REMOVED FROM SERVICE. FOUND DEBRIS IN L1 DOOR GIRT BAR TRACK, CLEANED DEBRIS AS REQUIRED. DOOR OPERATES NORMALLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
